# SDR 06FDEA2081

- Difficulty date: May 30, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- Aircraft time: 43,806 hours, 26,669 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED FROM STA 970-990, STR 29R WAS DETERMINED TO BE ACCOMPLISHED PER BOEING SB 727-53-0179, BASED ON AN EXTERNAL VISUAL EVALUATION, CONSISTS OF LOCATION, SIZE, SHAPE, MATERIAL TYPE AND THICKNESS, FASTENERS SPACING AND NUMBERS, GENERAL WORKMANSHIP AND REPAIR IS CLASSIFED AS MAJOR PER FEDEX GMM 6-2-100.
